# SDR DALA2018121707221

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 63,777 hours, 49,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON ENTRY TO COCKPIT FOLLOWING SHIP RON FOUND EMR LIGHTS SWITCH IN ARM POSITION AND EMERGENCY LIGHTS DEAD. NO FAULTS NOTED ALL EMR LIGHTS OPS CK NORMAL A/C OK FOR SVC. (LP5087898)
